MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525
Medical Device Problem Code Cut In Material (2454)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the unit had a cut in the power cord exposing copper wires.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
An evaluation of the scd 700 was performed for the reported condition of, ¿ the unit had a cut in the power cord exposing copper wires¿.The unit was triaged and the reported issue could not be confirmed at this time.Customer complaint broken damaged power cord is verified and has an opening, however there is no copper exposed.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7645371
Report Number3006451981-2018-00483
Device Sequence Number16174010
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model Number29525
Device Catalogue Number29525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer06/27/2018
08/08/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date07/12/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1